Advil Junior Strength Fruit Chewable Tablets
Junior Strength Advil provides up to 8 hours of relief of children's fever and also relieves pain due to colds, sore throat, immunization and earache.
Directions: If possible, use weight to dose; otherwise use age.
Caution: Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor.
Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or Poison Control Centre at once even if there are no symptoms.
Medicinal Ingredient: Ibuprofen 100mg
Non-Medicinal Ingredients: Aspartame (phenylalanine), cellulose acetate phthalate, D&C red no. 27 Lake, FD&C red no. 40 Lake, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.